It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Nikki on September 08, 2000 at 15:12:25:

In Reply to: addison's disease with extra symptoms during crisis...help posted by sue on August 29, 2000 at 20:32:59:

I have had Addison's for 34 years and your symptoms remind me of something I went through
before I was diagnosed. I hope you are getting
enough medication during your crisis. Does your
blood pressure fall like mine does when I am in
a crisis? Maybe that would account for diorientation. I also agree with the gentleman
that said your electrolytes could be off from
salt and potassium loss. Please pursue an answer.
Don't let your doctor rest until he finds the
reason behind these incidents. Good luck and Stay
Well.


Follow Ups

All times are GMT -7. The time now is 06:59 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!